# SDR SWAA2013102821564

- Difficulty date: October 18, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME CRACKED AT STATION 440 AIR CONDITIONING BRACKET ATTACHMENT.  REPAIRED FRAME IAW EA.
